I took one (prescribed) vicodin following dental surgery last weekend and got very nauseus. I eventually threw up. It is 4 days later now, and I'm still barely able to function due to a severe headache. What is going on? I've taken vicodin when prescribed numerous times before and no such reaction. How long will this last? Is there anything I can do or take to help the headache? This set back has cost me a week's work and a major business opportunity. I'm a startup founder and when I can't work, I am that further away from having any income. Thoughts? Experience? Advice?
I'm sorry you are feeling so bad. I've had migraines for 30 years. Recently I've had two surgeries and was given Percocet and Norco. I always get nauseous so I get a prescription for phenergan and take one 30 minutes before I take a pain pill. I also get a rebound headache about 4 to 6 hours afterwards so I take an exceedingly migraine and it always works within 30 Minutes. Just make sure you count how much acetaminophen you take. Excedrin migraine has 500 mg per pill. Also, drink lots of water. It's easy to get dehydrated when you get sick to your stomach and that could also cause headaches. Hope you feel better soon.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Oct 2009 • 1 answer
Updated 21 Jun 2011 • 2 answers
Updated 2 Nov 2014 • 3 answers
Updated 18 May 2017 • 2 answers
Updated 14 Oct 2017 • 1 answer